MAUDE Adverse Event Report: ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

ABBOTT VASCULAR INC. ARMADA; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 1013468-100
Medical Device Problem Codes Deflation Problem (1149); Failure to Fold (1255); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint history identified no other similar complaints from this lot.Based on the information provided, a definitive cause for the reported deflation issue could not be determined; however, the failure to fold and difficulty advancing the device appear to be related to circumstances of the procedure.It was reported that the armada 18 balloon dilatation catheter (bdc) was initially advanced for pre-dilation successfully; however, experienced deflation issues.Possible factors that may contribute to difficulty deflating the balloon include, but are not limited to, manufacturing, deflation technique, loose connection with the indeflator, contrast concentration, tortuous anatomy, contamination in the inflation lumen or damage to the guide wire and/or inflation lumen.In this case, a conclusive cause for the reported deflation issue could not be determined since the device was not returned for analysis.Additionally, it is likely that the reported deflation issue contributed to the reported failure to fold the balloon as it is likely that the balloon was not fully deflated and therefore was unable to rewrap properly and subsequently contributed to the reported difficulty re-advancing the device into the sheath for post-dilation.There is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.
 
Event or Problem Description
It was reported that the vessel to be treated was the right popliteal artery.The 300 cm ht command es guide wire was attempted to be advanced through the balloon dilatation catheter port but was unsuccessful and the tip of the guide wire kinked.A new command guide wire was used to continue the procedure.The armada 18 balloon dilatation catheter (bdc) was advanced and inflated once to 8 atmospheres but only partially deflated.Ultimately the balloon was deflated.An attempt was made to use the bdc for post-dilatation, but difficulty was noted advancing the balloon through the introducer sheath.A new armada bdc was used to complete the procedure.There were no adverse patient effects and no clinically significant delay in the procedure.No additional information was provided.

Brand Name
ARMADA
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005718570 (P099)
cashel road
clonmel tipperary UNK
EI   UNK
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key24491707
Report Number2024168-2026-00859
Device Sequence Number20109980
Product Code LIT
UDI-Device Identifier08717648208201
UDI-Public(01)08717648208201(17)290131(10)5081841
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K151317
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1013468-100
Device Catalogue Number1013468-100
Device Lot Number5081841
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/06/2026
Initial Report FDA Received Date03/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age72 YR
Patient SexMale
Patient EthnicityHispanic